# SDR AT9900879

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND THREE CRACKS IN THE FORWARD CARGO DOOR BS 420.  STOP DRILLED CRACKS AND INSTALLED REPAIR IAW DC9 SRM 51-30-02, 51-10-04, 51-10-03, AND 52-03.
